MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT ADMINISTRATION SET; SET, I.V. FLUID TRANSFER

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT ADMINISTRATION SET; SET, I.V. FLUID TRANSFER
Model Number 7624
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported since cases of infection at the epidural catheter insertion site occur approximately once a month, the operator would like to confirm whether the product we are using together is properly sterilized.The event occurred during use and patient was harmed due to having an infection.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
One new device sample was returned for evaluation, along with photos of the product.Visual inspection did not identify any defects of the device.According to the reports of sterilization, there were no issues during the sterilization process of this product identified through product history review.The reported issue was no table to be confirmed.A lot history review was performed and no nonconformances were identified.

Brand Name
NRFIT ADMINISTRATION SET
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22162589
Report Number3012307300-2025-06741
Device Sequence Number8841905
Product Code LHI
UDI-Device Identifier10610586044748
UDI-Public(01)10610586044748(17)260729(10)6026769
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Model Number7624
Device Catalogue Number21-7624-24
Device Lot Number6026769
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date06/07/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown